|SICK AFTER 2nd HBV VACINE?!
Feb 15, 2002
Last week, I took 2nd vacine for HBV virus. Immediatelly, the same night I started feeling seek, like fatigue, I vomitted in the night. Since then I have been feeling (fro 4 days) relatively week, face pale, dont know to what extent this might have been caused by vacine. I was not tested for any HEP virus prior to receiving vacine. Is it obligatory by med personel to request such tests? What are the general symptoms that appear once one has been vacined for HBV? IS it normal the way I have been feeling. Moreover, after 1st vacine a month ago I did not feel that way. Please answer! Thanks!
| Response from Dr. Rodriguez-Torres
Usually only patients that need the vaccine should receive it.This requires the serology tests to be done prior to the vaccination.In children,all cases are routinally vaccinated without tests,as the possibility of prior infection is remote.The symptoms that you describe are not necesarily related to the injection,may be an independent viral process by example.The vaccine does not contain dormant virus,so you can be sure that you did not get the disease. Some patients can have allergy to the substances in the vaccine,and you should see your doctor to check for this prior to the last vaccine.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.